On the Schlafli differential formula based on edge lengths of tetrahedron in H-3 and S-3


Yakut A. T. , Savas M., Kader S.

GEOMETRIAE DEDICATA, vol.138, no.1, pp.99-115, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 138 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1007/s10711-008-9301-x
  • Title of Journal : GEOMETRIAE DEDICATA
  • Page Numbers: pp.99-115

Abstract

We obtain a new version of Schlafli differential formula based on edge lengths for the volume of a tetrahedron in hyperbolic and spherical 3-spaces, by using the edge matrix of a hyperbolic( or spherical) tetrahedron and its submatrix.